# SDR HALA2022031400076

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 39,929 hours, 6,250 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  #1 FMU LEAK//REMOVED & REPLACED FMU PER AMM 73-21-52. OPS CHECK & LEAK CHECK OK. METER, FUEL; PO OFF 43-7321-9-0012  S/N 15098 ON 43-7321-9-0012 S/N 12103
